# SDR YENA201703240214

- Difficulty date: March 24, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N584JB
- Make and model: Airbus A320-232
- Aircraft serial: 2149
- Aircraft time: 53,870 hours, 19,013 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 20499004
- Part serial: 8605
- Condition: Failed
- Location: Ozone
- Part time: 57,088 hours, 20,361 cycles
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN ODOR RETURNED ON DESCENT OILY SEWAGE ODOR.   REMOVED AND REPLACED THE NR 1 AND 2 PACK OZONE FILTERS IAW AMM 21-51-41, OPS AND LEAK CHECKED GOOD.
